# SDR SWAA2022030234325

- Difficulty date: January 24, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 62,676 hours, 36,716 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Beam
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FLOOR BEAM BS294 RBL46 WL208.1. / REMOVED CORROSION FROM BS 294 FLOOR BEAM RBL 46 WL 208.1 2' X 2' X .002' FROM ORIGINAL .094' AND FOUND TO BE IN LIMITS TREATED AND PRIMED AREA ALL IAW ER 19-01479 REV IR AND EA 1-753-34123 REV IR
